# SDR AU010265

- Difficulty date: March 25, 2001
- Submitted: April 4, 2001
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW125B
- Propeller: Rotol R3526123F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Erosion Shield
- Part number: 660715698
- Condition: Separated
- Location: Propeller Blade
- Part time: 1,779 cycles
- Component: Propeller Blade, Rotol, 6607152727
- Stage of operation: CL
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(AUS) PROPELLER BLADE EROSION SHIELD SEPARATED.
